# SDR FDEA202506261054

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,908 hours, 27,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2793161500400
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF KMEM GOT ECAM YELLOW HYD SYS LO PRESSURE. THE YELLOW RESERVOIR SHOWED ZERO QUANTITY. COMPLETED THE ECAM AND QRH PROCEDURES. CONSULTED GOC, AND THEY HAD US CONTINUE TO KMSN. COMPLETED THE FLIGHT.  FOUND YELLOW SYS PRESSURE FLEX LINE TO LH AILERON BURST AT AFT LH WHEEL WELL TO WING ROOT REF IPC 27-14-03-02 ITEM 70. REMOVED AND REPLACED FLEX LINE IAW AMM 29-00-00-04. INSPECTED ALL FILTER CLOG INDICATORS ASSOCIATED WITH YELLOW SYSTEM OPERATED HYD SYSTEMS & FLT CONTROLS IAW AMM 29-00-00-03. SERVICED AND VERIFIED ALL THREE HYD SYSTEM IN OPERATING RANGE IAW A300 AMM 12-12-29-00.  OK FOR SERVICE.
